Secession-Proofness in Large Heterogeneous Societies

Dreze, Jacques, Le Breton, Michel and Weber, Shlomo (2005) Secession-Proofness in Large Heterogeneous Societies. Économie Publique, 17 (2). pp. 197-220.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/6022
Item Type: Article
Language: English
Date: 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:6022
URI: http://publications.ut-capitole.fr/id/eprint/1779

Actions (login required)

View Item View Item